# SDR UIEA2018060701054

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,352 hours, 20,422 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 1972
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ON BOTH THE CAPTAIN`S, AND FIRST OFFICER`S SIDES MUST BE CYCLED ON AND OFF SEVERAL TIMES BEFORE IT TURNS ON.   REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-02, OPS CHECKED GOOD.
